Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Holy shit, I'm kind panicking here. I'm stupid and decided to us .1% Retin-A on my forehead to get rid of some off-color marks. What resulted is my forehead skin getting REALLY thin, it was actually really nice at first because my forehead went completely smooth and shiny, it looked nice. But my skin went extremely tight, and started to peel. Now I've developed roughly 3 expression lines on my forehead that won't go away...

I lotion the shit out of them, but they're still there. I've only had them for about a week, but I'm a little worried. I stopped using Retin-A for now to let my skin get back to normal. I'm thinking they're showing up more because my skin is so thin right now, and perhaps it will go back to normal once the epidermas grows back and fills it in?

Am I ignorant here for what? Anyone experience this problem, if so, how do I fix it? Little worried here.

Share this post


Link to post
Share on other sites

sorry to hear that but retin-a is prescribed to some as a treatment for wrinkles so i think it would be ironic for retin-a to cause wrinkles. hope it gets better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×